Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 85, NWS Wakefield, VA

September 12, 2021

NWS Wakefield, VA issued this small craft advisory at Sep 12, 2021, 6:52 AM EDT. It took effect at Sep 12, 2021, 7:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2021, 6:52 AM EDT (10:52 UTC)
In effect from
Sep 12, 2021, 7:00 PM EDT
Expired
Sep 13, 2021, 5:44 AM EDT
In force
11 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

526 
WHUS71 KAKQ 121052
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
652 AM EDT Sun Sep 12 2021

ANZ632-634-121900-
/O.NEW.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
652 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-121400-
/O.CON.KAKQ.SC.Y.0084.000000T0000Z-210912T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
652 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
621 
WHUS71 KAKQ 121350
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
950 AM EDT Sun Sep 12 2021

ANZ630-631-121600-
/O.EXT.KAKQ.SC.Y.0084.000000T0000Z-210912T1600Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
950 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-122200-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
950 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
534 
WHUS71 KAKQ 121601
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1201 PM EDT Sun Sep 12 2021

ANZ630-631-121715-
/O.EXP.KAKQ.SC.Y.0084.000000T0000Z-210912T1600Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1201 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

ANZ632-634-130015-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1201 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
698 
WHUS71 KAKQ 121606
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1206 PM EDT Sun Sep 12 2021

ANZ630-631-130015-
/O.EXB.KAKQ.SC.Y.0085.210912T2300Z-210913T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1206 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-130015-
/O.EXA.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
1206 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft 
  expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-130015-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1206 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
348 
WHUS71 KAKQ 121900
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
300 PM EDT Sun Sep 12 2021

ANZ630-631-130300-
/O.CON.KAKQ.SC.Y.0085.210912T2300Z-210913T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
300 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-638-130300-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
300 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
990 
WHUS71 KAKQ 122310
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
710 PM EDT Sun Sep 12 2021

ANZ630-631-130715-
/O.CON.KAKQ.SC.Y.0085.000000T0000Z-210913T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
710 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-638-130715-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
710 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
472 
WHUS71 KAKQ 130152
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
952 PM EDT Sun Sep 12 2021

ANZ630-631-131000-
/O.CON.KAKQ.SC.Y.0085.000000T0000Z-210913T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
952 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 kt with gusts to 20 kt and waves 2 ft 
  expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Through 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-638-131000-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
952 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 kt with gusts up to 20 kt and waves 2
  ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...Through 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
039 
WHUS71 KAKQ 130754
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
354 AM EDT Mon Sep 13 2021

ANZ630-631-130900-
/O.CAN.KAKQ.SC.Y.0085.000000T0000Z-210913T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
354 AM EDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

ANZ632-634-638-131100-
/O.CON.KAKQ.SC.Y.0085.000000T0000Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
354 AM EDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 kt with gusts up to 20 kt and waves 2
  to 3 ft in the Bay and 1 to 2 feet in the lower James expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA
  and Chesapeake Bay from Little Creek VA to Cape Henry VA
  including the Chesapeake Bay Bridge Tunnel. The James River from
  the James River Bridge to the Hampton Roads Bridge Tunnel. 

* WHEN...Through 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
417 
WHUS71 KAKQ 130944
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
544 AM EDT Mon Sep 13 2021

ANZ632-634-638-131045-
/O.CAN.KAKQ.SC.Y.0085.000000T0000Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
544 AM EDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 6:45 AM EDT, 7 minutes earlier.

Area forecast discussion, Sep 12, 6:45 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
645 AM EDT Sun Sep 12 2021

.SYNOPSIS...
High pressure remains just offshore through Sunday, before
building over the western Atlantic early this week...bringing a
gradual return to warmer, more humid conditions through
midweek. An area of low pressure potentially approaches the area
from the south by the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 310 AM EDT Sunday...

Early morning wx analysis shows ~1026mb high pressure centered
along the Carolina coast. The trough axis aloft that was over
our area at the end of last week continues to push farther
offshore. Broad upper ridging prevails over the central, south-
central, and southwest CONUS. Skies are clear with SSW winds of
5-10 mph (10-15 mph near the Atlantic coast). Temperatures range
from the upper 50s-mid 60s inland, with readings in the mid
60s-around 70F at the coast. The sfc high is progged to shift
offshore today, as the broad area of upper ridging slowly shifts
eastward. Low level SW flow and WAA increase today. As a result,
it will be noticeably warmer than it was on Friday and Saturday.
Forecast highs range from the upper 80s-near 90F in most areas. Dew
points will be a few degrees higher as well, but am not
expecting uncomfortable levels of humidity. Skies are forecast
to be mostly sunny with FEW to perhaps SCT aftn cumulus. Mainly
clear skies and light SW winds expected tonight as the surface
high remains to our south and east. Forecast lows range from the
mid 60s to around 70F in most areas.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 310 AM EDT Sunday...

Monday and Tuesday will be the hottest two days of the week, as
the upper ridge becomes centered over the srn Mid-
Atlantic/Southeast CONUS while the sfc high settles offshore of
the Carolina coast. With 850mb temps between 18-21C and mainly
sunny skies, highs are still forecast to be in the low-mid 90s
on both days (highest temps are expected in the VA Piedmont with
the lowest readings near the coast). Mostly sunny on Mon/Tue as
dry wx continues. There will be some increase in humidity by
early next week, with dew points progged to be in the upper
60s-low 70s (perhaps a bit lower in the Piedmont during peak
aftn heating/mixing). This results in forecast heat index
values in the mid to near 100F on both days. The heat and
humidity early next week will certainly feel like the middle of
summer instead of the end of summer. Some record highs may be
threatened on Monday and Tuesday. See the Climate section below
for more details regarding records.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 310 AM EDT Sunday...

Very warm temps and (mainly) dry wx continue into Wednesday
with the upper ridge shifting just offshore of the SE CONUS
coast. An upper shortwave will be tracking eastward over the
Great Lakes on Wed as a weak cold front approaches the region
(but this front remains well to our north). Will keep the
forecast dry for most areas attm. Highs Wed mainly in the upper
80s-low 90s.

The ridge shifts well offshore by the end of the week. Attention
will then turn to a developing area of low pressure just to the
north of the Bahamas. This low is progged to continue to track
northward toward the area on Thu/Fri on the wrn periphery of
the aforementioned upper ridge. There is still a lot of
uncertainty with the exact track and strength of the low, and
whether it will track over the area or offshore of the Mid-
Atlantic coast. Regardless, deep-layer moisture likely returns
to the area by the end of the week, resulting in an increase in
shower/tstm chances. Expect mainly isolated-scattered
aftn/evening convection on Thu. Pcpn chances continue near the
coast by Thu night as that low approaches from the south, and
have chc PoPs for all areas on Friday. There are some hints of a
decrease in pcpn coverage next weekend (especially by Sat
night-Sun) as the area of low pressure exits to our north-
northeast. However, will largely follow model blends which
results in at least slight chc PoPs on both days. Stay tuned to
forecast trends and updates for the late week period. Highs
generally in the 80s through the period with lows in the upper
60s-low 70s.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
As of 645 AM EDT Sunday...

VFR conditions across area terminals will persist through the
12z TAF period as high pressure remains just to our south and
east. SW winds of 10-12kt are expected during the day today
with a few gusts of 15-20kt likely during the midday-late aftn.
SW winds diminish to 5-10kt tonight. Mainly SKC through the
period outside of FEW-SCT aftn CU (5000-6000ft AGL).

Outlook: High pressure just offshore remains in control for
much of the week. Predominate VFR conditions are expected from
the early to middle part of the the week, though some early
morning stratus and/or local VSBY restrictions due to ground fog
will be possible by Tuesday and Wednesday mornings. Showers and
storms in association with an approaching cool front are
possible across the terminals by Thursday.

&&

.MARINE...
As of 350 AM EDT Sunday...

The latest surface analysis depicts high pressure centered along
the Carolina coast with a weak sfc trough noted inland to the
lee of the Appalachians. SW winds are averaging 15-20kt with
some gusts near 25 kt across the Bay N of New Pt Comfort (within
the SCA that is in effect through 10am). Elsewhere, some locally
higher gusts are occurring at elevated sensors in the lower
Bay/mouth of the Bay and the lower James but the majority of the
sites are experiencing sustained winds in the 12-15kt range so
will not be adding any headlines to the current SCA. Seas o are
2-3 ft across the southern coastal waters and 3-4 ft over the
far N offshore at buoy 44009. As the airmass warms later today,
expect the nocturnal low level jet to diminish, with SW sfc
winds subsiding to 10-15 kt. Winds are expected to increase to
15-20 kt over the coastal waters late this aftn into this
evening, with seas around 4 ft for the northern areas. NWPS has
been overdone with the current waves offshore so will not be
raising any SCAs for the northern coastal waters tonight (will
likely see a 3-6 hr period with a few gusts to 25 kt offshore N
of Parramore Island but not enough to warrant a headline). Will
allow the current SCAs in the Bay to expire before potentially
issuing another round for late tonight into early Mon for the
Bay N of New Pt Comfort once again. Wind Probs suggest a similar
event to what is occurring early this morning; there is also
some potential for SCA conditions a bit farther south into the
lower Bay/mouth of the Bay.

The high centers off the SE coast Mon through mid week leading
to sub- SCA conditions Mon through at least Wed night. SW
winds will subside to 5-10 kt later Mon morning, becoming S/SSE
Mon afternoon with an onshore component before becoming SW
overnight with offshore flow. Winds Tues-Wed generally 10-15 kt
with SW offshore flow during the nights and SE onshore flow
during the afternoons. Waves 1-2 ft in the Bay and 2-3 ft
offshore. Forecast uncertainty increases Later Thu- Sat as the
majority of the models develop low pressure well S of the local
area and track it N towards the local waters. Will continue to
monitor this potential feature and for now the forecast has
winds shifting more to the SE and then E later Thu/Fri w/ seas
building to 4-5 ft (though this will need to be fine tuned as
the details become more clear).

&&

.TIDES/COASTAL FLOODING...
As of 350 AM EDT Sunday...

Will maintain a moderate risk for rip currents today for area
beaches. Nearshore waves will be 2-3 ft with some lingering
swell at 9-11 sec.

&&

.CLIMATE...
As of 350 AM EDT Sunday...

Summer-like warmth expected early this week. Have included the
record highs for Mon/Tue for reference. The current forecast is
generally just below these record values but within a degree or
two in most cases.

* Site  Mon 9/13    Tue 9/14

* RIC:	96 (1897)	95 (1980)
* ORF:	94 (1897) 	93 (2008)
* SBY:  96 (1915)   94 (1915)
* ECG:  94 (1983)   95 (1952)

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EDT this morning for ANZ630-
     631.

&&

SYNOPSIS...ERI/MAM
NEAR TERM...ERI
SHORT TERM...ERI
LONG TERM...ERI
AVIATION...ERI
MARINE...LKB/RMM
TIDES/COASTAL FLOODING...AKQ
CLIMATE...AKQ
Hazardous weather outlook, Sep 12, 4:01 AM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
401 AM EDT Sun Sep 12 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-130815-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
401 AM EDT Sun Sep 12 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-130815-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
401 AM EDT Sun Sep 12 2021

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.